zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On neighborhoods and partial sums of certain meromorphic multivalent functions. (English) Zbl 1211.30034
Summary: The main purpose of the present paper is to derive some properties associated with the neighborhoods and partial sums of the meromorphic multivalent functions in a certain class.
MSC:
30C45Special classes of univalent and multivalent functions
References:
[1]Wang, Z. -G.; Sun, Y.; Zhang, Z. -H.: Certain classes of meromorphic multivalent functions, Comput. math. Appl. 58, 1408-1417 (2009) · Zbl 1189.30045 · doi:10.1016/j.camwa.2009.07.020
[2]Goodman, A. W.: Univalent functions and nonanalytic curves, Proc. amer. Math. soc. 8, 598-601 (1957) · Zbl 0166.33002 · doi:10.2307/2033525
[3]Ruscheweyh, S.: Neighborhoods of univalent functions, Proc. amer. Math. soc. 81, 521-527 (1981) · Zbl 0458.30008 · doi:10.2307/2044151
[4]Altintaş, O.: Neighborhoods of certain p-valently analytic functions with negative coefficients, Appl. math. Comput. 187, 47-53 (2007) · Zbl 1119.30003 · doi:10.1016/j.amc.2006.08.101
[5]Altintaş, O.; Irmak, H.; Srivastava, H. M.: Neighborhoods for certain subclasses of multivalently analytic functions defined by using a differential operator, Comput. math. Appl. 55, 331-338 (2008) · Zbl 1155.30349 · doi:10.1016/j.camwa.2007.03.017
[6]Altintaş, O.; Owa, S.: Neighborhoods of certain analytic functions with negative coefficients, Int. J. Math. math. Sci. 19, 797-800 (1996) · Zbl 0915.30008 · doi:10.1155/S016117129600110X
[7]Altintaş, O.; Özkan, Ö.; Srivastava, H. M.: Neighborhoods of a class of analytic functions with negative coefficients, Appl. math. Lett. 13, 63-67 (2000) · Zbl 0955.30015 · doi:10.1016/S0893-9659(99)00187-1
[8]Altintaş, O.; Özkan, Ö.; Srivastava, H. M.: Neighborhoods of a certain family of multivalent functions with negative coefficients, Comput. math. Appl. 47, 1667-1672 (2004) · Zbl 1068.30006 · doi:10.1016/j.camwa.2004.06.014
[9]Cataş, A.: Neighborhoods of a certain class of analytic functions with negative coefficients, Banach J. Math. anal. 3, 111-121 (2009) · Zbl 1165.30005 · doi:emis:journals/BJMA/v3n1.htm
[10]Liu, J. -L.; Srivastava, H. M.: A linear operator and associated families of meromorphically multivalent functions, J. math. Anal. appl. 259, 566-581 (2001) · Zbl 0997.30009 · doi:10.1006/jmaa.2000.7430
[11]Liu, J. -L.; Srivastava, H. M.: Classes of meromorphically multivalent functions associated with the generalized hypergeometric function, Math. comput. Modelling 39, 21-34 (2004) · Zbl 1049.30008 · doi:10.1016/S0895-7177(04)90503-1
[12]Liu, J. -L.; Srivastava, H. M.: Subclasses of meromorphically multivalent functions associated with a certain linear operator, Math. comput. Modelling 39, 35-44 (2004) · Zbl 1049.30009 · doi:10.1016/S0895-7177(04)90504-3
[13]Frasin, B. A.: Neighborhoods of certain multivalent functions with negative coefficients, Appl. math. Comput. 193, 1-6 (2007) · Zbl 1193.30013 · doi:10.1016/j.amc.2007.03.026
[14]Keerthi, B. S.; Gangadharan, A.; Srivastava, H. M.: Neighborhoods of certain subclasses of analytic functions of complex order with negative coefficients, Math. comput. Modelling 47, 271-277 (2008) · Zbl 1140.30005 · doi:10.1016/j.mcm.2007.04.004
[15]Srivastava, H. M.; Eker, S. S.; Seker, B.: Inclusion and neighborhood properties for certain classes of multivalently analytic functions of complex order associated with the convolution structure, Appl. math. Comput. 212, 66-71 (2009) · Zbl 1166.30307 · doi:10.1016/j.amc.2009.01.077
[16]Aouf, M. K.; Mostafa, A. O.: On partial sums of certain meromorphic p-valent functions, Math. comput. Modelling 50, 1325-1331 (2009) · Zbl 1185.30013 · doi:10.1016/j.mcm.2008.08.025
[17]Aouf, M. K.; Silverman, H.: Partial sums of certain meromorphic p-valent functions, J. inequal. Pure appl. Math. 7, 1-7 (2006) · Zbl 1131.30307 · doi:emis:journals/JIPAM/article736.html
[18]Cho, N. E.; Owa, S.: Partial sums of certain meromorphic functions, J. inequal. Pure appl. Math. 5, 1-7 (2004) · Zbl 1054.30011
[19]Frasin, B. A.: Partial sums of certain analytic and univalent functions, Acta math. Acad. paedagog. Nyházi. (N.S.) 21, 135-145 (2005) · Zbl 1092.30019 · doi:emis:journals/AMAPN/vol21_2/4.html
[20]Frasin, B. A.: Generalization of partial sums of certain analytic and univalent functions, Appl. math. Lett. 21, 735-741 (2008) · Zbl 1152.30308 · doi:10.1016/j.aml.2007.08.002
[21]Goyal, S. P.; Bhagtani, M.; Vijaywargiya, P.: Partial sums of certain meromorphic multivalent functions, Int. J. Contemp. math. Sci. 3, 1295-1306 (2008) · Zbl 1168.30308 · doi:http://www.m-hikari.com/ijcms-password2008/25-28-2008/index.html
[22]Owa, S.; Srivastava, H. M.; Saito, N.: Partial sums of certain classes of analytic functions, Internat. J. Comput. math. 81, 1239-1256 (2004) · Zbl 1060.30022 · doi:10.1080/00207160412331284042
[23]Silverman, H.: Partial sums of starlike and convex functions, J. math. Anal. appl. 209, 221-227 (1997) · Zbl 0894.30010 · doi:10.1006/jmaa.1997.5361